Hope everyone is doing splendidly! I started taking 120mg of IC Diltiazem 24hr almost a month ago (had Afib and have PVCs and NSVT). After a couple days of taking it my PVCs completely went way. Like it was honestly a miracle and i was the most pumped i have been in a while. I even went through five days of shooting a film with a totally of 10 hours of sleep and nothing, not one PVC (stress was a big factor). In addition i just felt all around calmer and more at ease. BUTTTTT a few days ago i started feeling/having pvcs again :/ only a few, but over the past couple of days i have been getting more and more (not hundreds like i use to, just a couple). I was wondering is anyone has had an experience like this? I am i just going to to back to how i was before the medication? Or will everything plateau out and ill just be stuck with having a few PVCs...?
THANKS A BUNCH!
PS im a 21 year old male. Im in school and still moderately exercise... not sure it thats important
I take 240 mg of Diltiazem XR Caps (CCB) a day to lower my atrial fibrillation driven high heart rate. I also take a 50 mg XR beta blocker. I have used the CCB for about a year and I recall seeing what appeared to be great improvement when I started. It seems now that I am back to what I was when I was just taking a BB (albeit 100 mg).
I have an check-up with my Cardiologist later this month and will ask him if I can just go back to the BB regiment as it cost a lot less and the CCB doesn't seem to be delivering any additional benefits to me. Like you, the CCB made me feel better at first, less tired and fatigued as is sometimes a side effect of BB.
My experience may not relate at all, I have AFib, not PVCs, and I am over 3 time your age. Hope you get some closer experience inputs.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.